# SDR FDEA201506231959

- Difficulty date: June 23, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 849 hours, 35,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: AWD7278505R
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK R1 DOOR SLIDE DISARM LIGHT INOPERATIVE.  REMOVED AND REPLACED SLIDE PACK INDICATOR ASSY.  CHECKS OK
